# SDR UIEA2019032803671

- Difficulty date: March 25, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,542 hours, 16,724 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INFO TO MX, DURING PERIODS OF HIGH THRUST LEFT ENG FAN VIB INDICATED A VALUE OF 3.4 ABD A/C HAD NOTICABLE AIRFRAME VIBRATION.( ACCOMPLISHED INSPECTION OF #1 ENGINE. NO DEFECTS NOTED AT THIS TIME IAW AMM 71-00-00-935-230.  )
